# SDR SWAA2022021769558

- Difficulty date: January 18, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND APPROX LBL10 AT AIR CONDITIONING BAY 2022-16073 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-22;;[02] REPLACED ANGLE LOC. BS663 LH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 51-40-02 AND DRWING # 111A1000 REV. -;[03] REPLACED ANGLE LOC. BS663 LH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 51-40-02 AND DRWING # 111A1000 REV. - RII
